# SDR HALA20241015288

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 49,332 hours, 7,755 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER TAKEOFF WHEN SELECTING FLAPS UP THE YELLOW HYD ELETRIC PUMP BEGAN RUNNING-GUARDED SWITCH ON LIGHT ILLUMINATED, GREEN HYD ELEC PUMP ECAM MEMO,AND ELEC PUMP RUNNING INDICATION ON SD PAGE. REMOVED AND REPLACED YELLOW HYDRAULIC RELAY (24KS2) PER ESPM 20-46-50-01. SECUIRTY CHECK GOOD. PERFORMED OPS TEST OF AUTOMATIC START OF YELLOW ELECTRICAL PUMPS PER AMM 29-20-00-710-801-A. OPS TEST GOOD. OK FOR SERVICE.
